Studies on continuation and extension of meromorohic functions 有理型関数の接続と拡張に関する研究

この論文をさがす

著者

    • 張田, 珠潮 ハリタ, ミツル

書誌事項

タイトル

Studies on continuation and extension of meromorohic functions

タイトル別名

有理型関数の接続と拡張に関する研究

著者名

張田, 珠潮

著者別名

ハリタ, ミツル

学位授与大学

九州大学

取得学位

博士(数理学)

学位授与番号

甲第4831号

学位授与年月日

1999-03-25

注記・抄録

博士論文

目次

  1. Contents / p2 (0003.jp2)
  2. Preface / p4 (0005.jp2)
  3. Part I / p1 (0008.jp2)
  4. Envelopes of meromorphy of domains over locally convex spaces(Proceedings of the Third International Colloquium on Finite or Infinite Dimensional Complex Analysis,Seoul,Korea,July 31-August 2,1995,317-323.) / p1 (0008.jp2)
  5. Part II / p18 (0025.jp2)
  6. Continuation of meromorphic functions(Proceedings of the Fourth International Colloquium on Finite or Infinite Dimensional Complex Analysis,Kumamoto,Japan,July 29-31,1996,355-362.) / p18 (0025.jp2)
  7. Part III / p36 (0043.jp2)
  8. EXTENSION OF MEROMORPHIC MAPPINGS(East Asian Mathematical Journal,Pusan,Korea 13-2, 1997,213-219) / p36 (0043.jp2)
  9. Part IV / p47 (0054.jp2)
  10. Extension of meromrphic mappings from domains of the locally convex space(to appear in Proceedings of the Second Congress ISAAC,Delaware,U.S.A.,July,1997,Kluwer Academic Publishers,Dordrecht,Netherland) / p47 (0054.jp2)
  11. Part V / p61 (0068.jp2)
  12. EXTENSION OF MEROMORPHIC FUNCTIONS FROM SUBMANIFOLDS(to appear in Bulletin of the Hong Kong Mathematical Society,Gordon and Breach Science Publishers,Basel,Switzerland) / p61 (0068.jp2)
  13. Part VI / p71 (0078.jp2)
  14. Envelopes of meromorphy of domains over infinite dimensional complex projective spaces (to appear in Complex Variables,Gordon and Breach Science Publishers,Basel,Switzerland) / p71 (0078.jp2)
0アクセス

各種コード

  • NII論文ID(NAID)
    500000171807
  • NII著者ID(NRID)
    • 8000000172081
  • DOI(NDL)
  • NDL書誌ID
    • 000000336121
  • データ提供元
    • NDL-OPAC
    • NDLデジタルコレクション
ページトップへ